# SDR YENA2025032600327

- Difficulty date: March 24, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N999JQ
- Make and model: Airbus A321-231
- Aircraft serial: 08538
- Aircraft time: 22,875 hours, 7,258 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1903, JFK-SJU. 'FUME EVENT. MAGIC MARKER SMELL PASSING THROUGH 10K IN DESCENT IN FLIGHT DECK AND CABIN; COMPLIED WITH INFO NOTICE 2017-T015 SECTION A, ISOLATED FAULT TO TYPE 10, PER TSM 05-50-00-810-085-B/TSM 05-50-00-810-085-D . NO SMELL DETECTED AT THIS TIME BY TECH OPS. A/C IS OK FOR SVC.'
